# SDR ASAA2017091921979

- Difficulty date: September 19, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 14,320 hours, 4,744 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START CHECKLIST- ON RECALL- ALL 3 CABIN ZONE TEMP LIGHTS ILLUMINATED. GROUNDED - YES. RESET NR 1 AND NR 2 ZONE TEMP CONTROLLERS, REF AMM 21-61-20. NO FAULTS NOTED.
